# SDR FDEA201912203273

- Difficulty date: December 20, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 84,848 hours, 43,091 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N200615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BELOW FLOOR STA 1280 FRAME SIDE BOTTOM SHEAR TIE BELOW RT TRANSITION FLOOR PANEL CORRODED 1SQ IN.  REMOVED CORROSION ON SHEAR TIE AT AFT CARGO STA 1280 BELOW RT TRANSITION PANEL.  FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02-OG AND SRM 53-00-07-1A FIG 101.  REMOVED, FABRICATED AND INSTALLED SHEAR TIE IAW SRM 51-40-02-OG AND COMPLIED WITH EA F-5310-T0351536  P1 TITLE: FUSELAGE - MAINFRAME - STA 1280 SHEAR TIE - ALTERNATE EXTRUSION FOR LOCAL FABRICATION.
